Advertisement -- Learn more about ads on this site.


    MY4KITTIES   152,275
SparkPoints
100,000 or more SparkPoints
 
 
Warfarin recall

Friday, February 25, 2011

To anyone that is taking Warfarin (Coumadin), you may want to check with your pharmacist if the pills are safe to take. My mom has 1 mg, 2 mg, and 4 mg tablets as part of her medication routine. She got three letters today (one for each medication) stating that certain lot numbers were being recalled and the patient should check with their pharmacist to determine if the pills they are taking are part of the affected lot number(s).

Please pass this information on to someone you know that takes this medication!
SHARE
  Member Comments About This Blog Post:

PEEKINGOUT 2/26/2011 12:23AM

    Thank you! My mom takes it and I will call her in the morning with this information.

Report Inappropriate Comment
LINDAGRAVEL 2/26/2011 12:17AM

    Thanks for the info

Report Inappropriate Comment
GETFIT2LIVE 2/26/2011 12:13AM

    Good to know, thanks for passing that on! I don't, but I know others who do.

Report Inappropriate Comment
KOFFEENUT 2/25/2011 11:59PM

    Thanks so much for the head's up - I'm calling my husband now!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.